# SDR ASAA0410338

- Difficulty date: July 12, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774548
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND FUSELAGE SKIN PILLOWING.  REPAIRED PILLOWING SKIN AT FS 727A-727B STRINGER 23L IAW ER-04-31-32 AND EA 5330-01801.  (M)
